# SDR SCNA20240310129

- Difficulty date: November 18, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8
- Aircraft serial: 30689
- Aircraft time: 70,933 hours, 26,887 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO75105 NR00041: SECONDARY FINDING- RH WING LOWER TRAILING EDGE PANEL SUPPORT BEAM AT MID SPAN COMMON TO PANEL 661AB, BROKEN AT I/B END - - RESOLUTION: REMOVED AND REPLACED RH WING LOWER TRAILING EDGE PANEL, SUPPORT BEAM P/N: 115A3758Y10 PER SRM 51-40-02- G-0, REV 20, SRM 51-4-05-0G-0 REV 20, SRM 20-50-11-910-801 REV 20, BOEING DWG 115A3700 REV-, DWG 115A3712 REV B, (COMMON TC PANEL 661 AB).
